MathSciNet Relay Station
MathSciNet bibliographic data
MR1951266 62J10 (62C10)
Smith, Michael; Kohn, Robert Parsimonious covariance matrix estimation for longitudinal data. J. Amer. Statist. Assoc. 97 (2002), no. 460, 1141–1153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement